# SDR SWAA2025092916384

- Difficulty date: September 19, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 35,790 hours, 17,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE LOOSE AT DOOR FRAME AND LOWER DOOR LINER.   SECURED L1 DOOR ASSIST HANDLES AT UPPER AND LOWER DOOR LINER IAW B737-800 AMM TASK 52-11-31.
